2017
Том 69
№ 9

All Issues

On a Supplement to the Theorem of Bogoliubov-Vladimirov

Kolomitsev V. I., Petrina D. Ya.

Full text (.pdf)


Abstract

A spectral representation is found for one class of functions . The results obtained supplement the known theorem of Bogoliubov-Vladimirov on the analytic continuation of generalized functions.

Citation Example: Kolomitsev V. I., Petrina D. Ya. On a Supplement to the Theorem of Bogoliubov-Vladimirov // Ukr. Mat. Zh. - 1960. - 12, № 2. - pp. 165 - 169.

Full text